ON THE STRUCTURE OF THE FUNDAMENTAL MATRIX OF THE LINEAR HOMOGENEOUS DIFFERENRIAL SYSTEM OF THE SPECIAL KIND

Abstract

For the linear homogeneous differenrial system, whose coefficients are represented as an absolutely and uniformly convergent Fourier-series with slowly varying coefficients and frequency, the kind of the fundamental matrix are established by the condidtion of the some resonance relations.

Authors and Affiliations

S. A. Shchogolev

Keywords

Related Articles

One generalization of the classical orthogonal polynomials

The differential equation of the second order, generalizing the differential equations leaded to Jacobi, Laguerre and Hermite polynomials, is considered in the paper. The orthogonality of the polynomials, which are the s...

Conditions of existence and uniqueness of solutions for set-valued Volterra integral equation

In 1969, F. S. de Blasi and F. Iervolino examined set-valued differential equation (differential equation with derivative Hukuhara). In the future, many authors have studied the question of the existence, uniqueness and...

On a one class of the solutions of the nonlinear first-order differential equation with oscillating coefficients

For the nonlinear first-order differential equation, whose coefficients are represented as an absolutely and uniformly convergent Fourier-series with slowly varying coefficients and frequency, the condidtions of existenc...

Quasi-optimal rotation deceleration of a dynamically symmetric rigid body with a cavity filled with viscous fluid in a resistive medium

The problem of quasi-optimal deceleration of rotations of a dynamically symmetric rigid body is investigated. It is assumed that the body contains a spherical cavity filled with highly viscous fluid. The rigid body is su...

About the quasiareal infinitesimal deformation of catenoid

In this paper we considered the quasiareal infinitesimal deformation of catenoid under which the deviation from the tangent plane is preserved in all directions.

Download PDF file
  • EP ID EP558813
  • DOI 10.18524/2519-206x.2018.2(32).149709
  • Views 94
  • Downloads 0

How To Cite

S. A. Shchogolev (2018). ON THE STRUCTURE OF THE FUNDAMENTAL MATRIX OF THE LINEAR HOMOGENEOUS DIFFERENRIAL SYSTEM OF THE SPECIAL KIND. Дослідження в математиці і механіці, 23(2), 121-130. https://europub.co.uk/articles/-A-558813